EconPapers    
Economics at your fingertips  
 

Taxation and Intergenerational Transfers with Family-Size Heterogeneity: Do Parents with More Children Prefer Higher Taxes?

Gregory Hess () and Athanasios Orphanides ()

Journal of Money, Credit and Banking, 1996, vol. 28, issue 2, 162-77

Date: 1996
References: Add references at CitEc
Citations: View citations in EconPapers (1) Track citations by RSS feed

Downloads: (external link)
http://links.jstor.org/sici?sici=0022-2879%2819960 ... CO%3B2-%23&origin=bc full text (application/pdf)
Access to full text is restricted to JSTOR subscribers. See http://www.jstor.org for details.

Related works:
Working Paper: Taxation and intergenerational transfers with family size heterogeneity: do parents with more children prefer higher taxes? (1994)
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:mcb:jmoncb:v:28:y:1996:i:2:p:162-77

Access Statistics for this article

Journal of Money, Credit and Banking is currently edited by Robert deYoung, Paul Evans, Pok-Sang Lam and Kenneth D. West

More articles in Journal of Money, Credit and Banking from Blackwell Publishing
Bibliographic data for series maintained by Wiley-Blackwell Digital Licensing ().

 
Page updated 2019-07-20
Handle: RePEc:mcb:jmoncb:v:28:y:1996:i:2:p:162-77